LH RH injection

Has anyone had long term side effects after 3 month hormone therapy?

In between my 2 laparoscopy the surgeon suggested a 3 month injection to "dry up" for the following surgery.

It has now been 12 months since then and I still suffer from "fake menopause" effects like lack of libido and dryness. I am 30 and well away from the actual menopause and never suffer from any of it before my injection.

Has any of you found any solution? I will see the specialist again next week and I want to go there with a plan cause otherwise he always says it is in my mind... and it is not!

thanks ladies

1 Reply

oldestnewest
  • Could you have blood test to check your hormone level so it is more subjective? It is rather rude to say you made it up!

    I had similar injection in between my two operations too. I did not develop any menopause symptoms at the time or after.

    Hope yours will go soon.

You may also like...